MathSciNet Relay Station
MathSciNet bibliographic data
MR1340175 81S10 (58F06)
Gotay, Mark J.; Grundling, Hendrik; Hurst, C. A. A Groenewold-van Hove theorem for $S^2$. Trans. Amer. Math. Soc. 348 (1996), no. 4, 1579–1597.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement